期刊名称:An International Journal of Optimization and Control: Theories & Applications (IJOCTA)
印刷版ISSN:2146-5703
出版年度:2018
卷号:8
期号:2
页码:259-265
DOI:10.11121/ijocta.01.2018.00565
语种:English
出版社:An International Journal of Optimization and Control: Theories & Applications (IJOCTA)
摘要:This paper is about obtaining some new type of integral inequalities for functions from the Lipschitz class. For this, some new integral inequalities related to the differences between the two different types of integral averages for Lipschitzian functions are obtained. Moreover, applications for some special means as arithmetic, geometric, logarithmic, -logarithmic, harmonic, identric are given.
其他摘要:This paper is about obtaining some new type of integral inequalities for functions from the Lipschitz class. For this, some new integral inequalities related to the differences between the two different types of integral averages for Lipschitzian functions are obtained. Moreover, applications for some special means as arithmetic, geometric, logarithmic, -logarithmic, harmonic, identric are given.